advertisement
Question
Posted by: Janice | 2007/05/21

Yasmine?

Dear Doctor

I have been on Yasmine for almost two years and have noticed some changes after having been on Triphasil for almost 10 years (now in early 30's).
My breasts seem to have grown in size (at least one bra size), are very sensitive and sore and the one is slightly larger than the other which was previously not a problem.
Could this be the side effects of this pill?
Are there any other reasons for uneven breast growth?

Many thanks
Janice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The increase in breast size could be a side effect of the Pill. Many women have slightly unequal breasts and this may be accentuated by the increase in size. Do check regularly for any lumps.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ICE | 2007/05/21

I HAD THE SAME PROBLEM...PICKED UP 10KG ASWELL LEFT IT NOW AND MY HORMONES ARE ALL OVER THE SHOW

Reply to ICE

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement